# SDR DXTA2021032239810

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Rkwell 700
- Aircraft serial: 7000027
- Aircraft time: 673 hours, 434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Proximity Switch
- Part number: S28001257
- Condition: Inoperative
- Location: Main Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE FROM INSIDE. "CORRECTIVE ACTION" REMOVED THE PAWL PROX SWITCH SC007 PN S2800-1257, NSN AND INSTALLED NEW PROX SWITCH (SC007), PN S2800-1257, NSN. OPS CHECKS GOOD
